Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 73, NWS El Paso, TX

June 25, 2017Grant County, Sierra County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Jun 25, 2017, 4:36 PM MDT for Grant County, Sierra County, New Mexico. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2017, 4:36 PM MDT (22:36 UTC)
Expired
Jun 25, 2017, 5:15 PM MDT
In force
39 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Grant County, NM, Sierra County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2017-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2017-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-395 J/kg
Mixed-layer LCL
1779 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

237 
WUUS54 KEPZ 252236
SVREPZ
NMC017-051-252315-
/O.NEW.KEPZ.SV.W.0073.170625T2236Z-170625T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service El Paso TX
436 PM MDT SUN JUN 25 2017

The National Weather Service in El Paso has issued a

* Severe Thunderstorm Warning for...
  Northeastern Grant County in south central New Mexico...
  West central Sierra County in north central New Mexico...

* Until 515 PM MDT

* At 435 PM MDT, a severe thunderstorm was located 13 miles 
  northwest of Hermosa, or 16 miles east of Gila Hot Springs, moving 
  south southeast at 5 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Rocky Canyon Campground...
  and Black Canyon Campgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3337 10788 3316 10776 3303 10806 3320 10811
      3320 10800 3332 10800
TIME...MOT...LOC 2235Z 336DEG 10KT 3327 10793 

HAIL...1.25IN
WIND...60MPH
 
$$

TRIPOLI
1 follow-up statement
794 
WWUS54 KEPZ 252303
SVSEPZ

Severe Weather Statement
National Weather Service El Paso TX
503 PM MDT SUN JUN 25 2017

NMC017-051-252315-
/O.CON.KEPZ.SV.W.0073.000000T0000Z-170625T2315Z/
Grant NM-Sierra NM-
503 PM MDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN GRANT AND WEST CENTRAL SIERRA COUNTIES...

At 502 PM MDT, a severe thunderstorm was located 9 miles west of
Hermosa, or 17 miles southwest of Winston, moving south at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Rocky Canyon Campground...
and Black Canyon Campgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3337 10788 3316 10776 3303 10806 3320 10811
      3320 10800 3332 10800
TIME...MOT...LOC 2302Z 336DEG 10KT 3320 10789 

HAIL...1.25IN
WIND...60MPH
 
$$

TRIPOLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:06 PM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 25, 2:06 PM MDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
206 PM MDT Sun Jun 25 2017

.SYNOPSIS...
A moist and unstable air mass remains in place across the region
this afternoon. This will result in the development of another
round of thunderstorms as the afternoon continues to heat up. Much
like Saturday, storms will initiate over higher terrain to the
north and track southeast across the Borderland through the
evening hours. More of the same is expected Monday, however
coverage of storms should be a little less as high pressure aloft
begins to build east. High pressure will eventually result in a
return to hot and dry conditions starting mid week and continuing
into the weekend.

&&

.DISCUSSION...
Moisture continues to stream into the region on the heels of
southeasterly surface flow. The 12Z KEPZ RAOB revealed a PW value
of 1.03 inches and forecast models indicate that most of the
region will experience PW values elevated above one inch through
today and even Monday. As this moist atmosphere heats up it will
continue to destabilize, leading to additional rounds of showers
and storms the next few afternoons and evenings.

As for this afternoon, initial storm development has been located
across the higher terrain of the Sacramento mountains and to a
greater extent, the northern reaches of the Gila Wilderness.
Steering flow around upper level high pressure anchored over
southern Arizona will result in a general southeastern movement of
storms as the day progresses. In addition storms coming out of
the Gila will be aided by a weak short wave that is currently seen
entering northwest New Mexico as it too works it's way around the
upper high.

Current meso analysis indicates MUCAPE values of 1200 to 1500
J/kg and LI values of -4 to -6 across much of the region. Enough
directional shear should exist to induce some mid level rotation
with a risk for some storms producing large hail later today. At
the same time DCAPE values of 1200 to 1400 J/kg indicate the
possibility of strong downburst winds as well.

Storm activity will eventually wind down later tonight before
returning under similar circumstances Monday afternoon. However it
appears that the overall coverage of storms Monday will be down
some from today as the upper high begins to build slowly east. A
few additional storms will also pop up Tuesday, but by mid week
the high will have taken over much of the region stretching west
to east along the international border. The result will be a
return to deep westerly flow allowing for drying and warming
across the board. Triple digit heat will be returning to the
lowlands by Wednesday and continuing into the upcoming weekend.

&&

.AVIATION...Valid 26/00Z-27/00Z...
P6SM SCT070-090 SCT-BKN150-200 through much of the period.  Expect
cluster of VRB25G40KT 1-3SM TSRA BKN020-040 to be ongoing over
northern and eastern areas and moving through area about 06Z-09Z.
Mainly isolated storms then expected until after 18Z when scattered
storms redevelop over eastern and northern areas.

&&

.FIRE WEATHER...
Moisture will slowly be getting pushed eastward over the next couple
of days.  After another active afternoon and evening today, with
locally heavy rain, gusty winds and small hail with storms, coverage
will mainly be confined to the eastern and northern areas Monday. By
Tuesday, westerly low level winds will push moisture to past the Rio
Grande valley with any activity over Otero and Hudspeth counties.
Stronger zonal flow will kick in toward the end of the week with
some breezy conditions along with temperatures near the 100 degree
mark for the lowlands.  Depending on how quick fuels dry out, could
have some areas near critical conditions on Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 72  94  73  97 /  30  10  30   0
Sierra Blanca           67  90  68  92 /  20  30  30  10
Las Cruces              69  94  70  97 /  30  10  20   0
Alamogordo              68  91  66  95 /  50  30  40  20
Cloudcroft              48  70  49  71 /  60  50  40  30
Truth or Consequences   70  92  71  96 /  30  30  20  20
Silver City             64  88  65  93 /  50  40  10   0
Deming                  68  95  69  97 /  20  10  20   0
Lordsburg               65  95  65  98 /  30  10   0   0
West El Paso Metro      71  93  72  96 /  30  10  30   0
Dell City               63  93  63  95 /  40  40  20  20
Fort Hancock            69  95  69  98 /  20  20  20  20
Loma Linda              69  87  69  92 /  40  30  40  10
Fabens                  68  95  68  97 /  30  20  30   0
Santa Teresa            67  94  68  96 /  30  10  20   0
White Sands HQ          73  92  74  95 /  50  20  30  10
Jornada Range           64  93  64  96 /  40  20  20  10
Hatch                   65  96  66  96 /  30  20  20   0
Columbus                70  97  69  97 /  20   0  20   0
Orogrande               71  92  71  96 /  40  20  30  20
Mayhill                 55  74  56  80 /  60  50  50  30
Mescalero               51  80  51  82 /  50  50  50  30
Timberon                51  76  52  80 /  60  40  40  30
Winston                 59  85  59  88 /  50  60  30  20
Hillsboro               61  90  63  94 /  40  40  20  10
Spaceport               60  94  61  97 /  40  30  20  10
Lake Roberts            51  86  54  89 /  50  50  20  10
Hurley                  63  87  64  92 /  30  30  20   0
Cliff                   57  95  60  98 /  50  30  10   0
Mule Creek              61  93  62  95 /  50  20   0   0
Faywood                 61  90  62  95 /  20  40  20  10
Animas                  70  97  69  99 /  30   0  10   0
Hachita                 67  96  66  99 /  20   0  10   0
Antelope Wells          70  95  71  97 /  30  20  30  10
Cloverdale              66  93  66  95 /  40  30  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

27-Laney/26-Grzywacz
Hazardous weather outlook, Jun 25, 2:14 PM MDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
214 PM MDT Sun Jun 25 2017

NMZ401>417-TXZ418>424-262015-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
214 PM MDT Sun Jun 25 2017

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight

Moist and unstable air remains in place across the region.
Thunderstorms are developing in the heat of the afternoon and
will continue into the evening hours.

Locally heavy rainfall will accompany individual storms as they
track southeast. Flash flooding could be a concern today and
tonight especially around low water crossings and near arroyos and
small streams.

A few storms will be capable of producing damaging downburst winds
with gusts to 60 mph. In addition, storms will be capable of
producing large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Storms are expected to develop again Monday afternoon and evening.
While the overall coverage of storms will be less than Sunday, a
few storms could still produce damaging wind gusts as well as
large hail and heavy rainfall. Storms will be limited to the
eastern half of the area Tuesday before drier air ends the storm
threat for the second half of the week ahead.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to call in reports of significant weather,
and weather effects, in real time to help the NWS facilitate
notification of the public to ongoing weather dangers.

Laney

In the hours before

Special weather statement, Jun 25, 1:01 PM MDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service El Paso TX
101 PM MDT SUN JUN 25 2017

NMZ415-416-251945-
East Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
101 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTERO COUNTY UNTIL 145 PM
MDT...

At 100 PM MDT, Doppler radar was tracking a strong thunderstorm near
Mayhill, or 13 miles east of Cloudcroft.  This storm is stationary.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Weed and Sacramento.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3273 10564 3291 10569 3294 10555 3278 10542
TIME...MOT...LOC 1900Z 239DEG 49KT 3290 10551

TRIPOLI
Special weather statement, Jun 25, 1:45 PM MDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service El Paso TX
145 PM MDT SUN JUN 25 2017

NMZ415-416-252030-
East Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
145 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTERO COUNTY UNTIL 230 PM
MDT...

At 145 PM MDT, Doppler radar was tracking a strong thunderstorm over
Mayhill, or 15 miles east of Cloudcroft, moving south
southwest at 5 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3271 10572 3284 10572 3287 10557 3274 10552
TIME...MOT...LOC 1945Z 239DEG 49KT 3288 10548

TRIPOLI
Special weather statement, Jun 25, 2:01 PM MDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service El Paso TX
201 PM MDT SUN JUN 25 2017

NMZ415-416-252030-
East Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
201 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTERO COUNTY UNTIL 230 PM
MDT...

At 145 PM MDT, Doppler radar was tracking a strong thunderstorm over
Mayhill, or 15 miles east of Cloudcroft, moving west
southwest at 5 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3271 10572 3284 10572 3287 10557 3274 10552
TIME...MOT...LOC 1945Z 239DEG 49KT 3288 10548

TRIPOLI
Special weather statement, Jun 25, 3:08 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service El Paso TX
308 PM MDT SUN JUN 25 2017

NMZ414>417-252200-
Otero Mesa NM-West Slopes Sacramento Mountains Below 7500 Feet NM-
East Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
308 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OTERO COUNTY UNTIL 400 PM
MDT...

At 308 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Pinon, or 13 miles east of Timberon, moving
southeast at 5 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Pinon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3239 10551 3265 10558 3271 10541 3263 10535
      3260 10536 3252 10535 3252 10526 3246 10522
TIME...MOT...LOC 2108Z 335DEG 8KT 3259 10547

TRIPOLI
Special weather statement, Jun 25, 3:31 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service El Paso TX
331 PM MDT SUN JUN 25 2017

NMZ413-417-TXZ420-252215-
Southern Tularosa Basin NM-Otero Mesa NM-
Northern Hudspeth Highlands/Hueco Mountains TX-
331 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO AND
NORTHEASTERN EL PASO COUNTIES UNTIL 415 PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Loma Linda, or 20 miles northeast of Horizon City.
This storm was stationary.

Dime size hail and winds in excess of 45 mph with blowing dust will
be possible with this storm.

This storm will remain over mainly rural areas of southwestern Otero
and northeastern El Paso Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3215 10614 3221 10597 3203 10590 3199 10609
TIME...MOT...LOC 2130Z 335DEG 49KT 3183 10589

TRIPOLI
Special weather statement, Jun 25, 4:08 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service El Paso TX
408 PM MDT SUN JUN 25 2017

NMZ402-408-252300-
Eastern Black Range Foothills NM-
Southern Gila Highlands/Black Range NM-
408 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
NORTHWESTERN SIERRA COUNTIES UNTIL 500 PM MDT...

At 408 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Chloride, or 6 miles west of Winston, moving east
northeast at 5 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Chloride.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3324 10759 3320 10789 3337 10800 3345 10800
      3346 10778
TIME...MOT...LOC 2208Z 254DEG 14KT 3332 10775

TRIPOLI

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:13 PM MDTSpecial Weather StatementEPZGrant, Luna32 min
Jun 24, 6:23 PM MDTSpecial Weather StatementEPZDoña Ana37 min
Jun 24, 6:33 PM MDTSevere Thunderstorm WarningEPZGrant, Luna42 min
Jun 24, 6:54 PM MDTSpecial Weather StatementEPZHidalgo36 min
Jun 24, 6:55 PM MDTSpecial Weather StatementEPZHidalgo50 min
Jun 24, 7:01 PM MDTSpecial Weather StatementEPZLuna44 min
Jun 24, 7:15 PM MDTFlash Flood WarningEPZHidalgo3 hr
Jun 24, 7:16 PM MDTSpecial Weather StatementEPZGrant44 min
Jun 24, 7:22 PM MDTSpecial Weather StatementEPZLuna38 min
Jun 24, 7:29 PM MDTSpecial Weather StatementEPZLuna46 min
Jun 24, 7:48 PM MDTSpecial Weather StatementEPZHidalgo42 min
Jun 24, 8:01 PM MDTSpecial Weather StatementEPZGrant44 min
Jun 24, 8:30 PM MDTAreal Flood AdvisoryEPZLuna3 hr
Jun 25, 1:01 PM MDTSpecial Weather StatementEPZOtero44 min
Jun 25, 1:45 PM MDTSpecial Weather StatementEPZOtero45 min
Jun 25, 2:01 PM MDTSpecial Weather StatementEPZOtero29 min
Jun 25, 2:02 PM MDTSevere Thunderstorm WarningEPZOtero43 min
Jun 25, 2:19 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jun 25, 3:08 PM MDTSpecial Weather StatementEPZOtero52 min
Jun 25, 3:55 PM MDTSevere Thunderstorm WarningEPZOtero50 min
Jun 25, 4:08 PM MDTSpecial Weather StatementEPZ52 min
Jun 25, 4:20 PM MDTSevere Thunderstorm WarningEPZOtero21 min
Jun 25, 4:50 PM MDTSpecial Weather StatementEPZOtero40 min
Jun 25, 5:12 PM MDTSpecial Weather StatementEPZDoña Ana48 min
Jun 25, 5:32 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero43 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.